A Remark on the Topological Entropy of Homeomorphisms.

Koichi Yano

Inventiones mathematicae (1980)

  • Volume: 59, page 215-220
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Yano, Koichi. "A Remark on the Topological Entropy of Homeomorphisms.." Inventiones mathematicae 59 (1980): 215-220. <http://eudml.org/doc/142738>.

@article{Yano1980,
author = {Yano, Koichi},
journal = {Inventiones mathematicae},
keywords = {topological entropy of generic homeomorphisms},
pages = {215-220},
title = {A Remark on the Topological Entropy of Homeomorphisms.},
url = {http://eudml.org/doc/142738},
volume = {59},
year = {1980},
}

TY - JOUR
AU - Yano, Koichi
TI - A Remark on the Topological Entropy of Homeomorphisms.
JO - Inventiones mathematicae
PY - 1980
VL - 59
SP - 215
EP - 220
KW - topological entropy of generic homeomorphisms
UR - http://eudml.org/doc/142738
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.